Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/xmlui/handle/10054/4278
Title: AN ANGULAR-MOMENTUM ANALYSIS OF SYMMETRICAL PRODUCTS OF PAIRED NUCLEON STATES
Authors: SHEIKH, JA
SITA, J
SARMA, CR
Issue Date: 1987
Publisher: AMER INST PHYSICS
Citation: JOURNAL OF MATHEMATICAL PHYSICS, 28(4), 751-757
URI: http://dx.doi.org/10.1063/1.527613
http://dspace.library.iitb.ac.in/xmlui/handle/10054/4278
http://hdl.handle.net/10054/4278
ISSN: 0022-2488
Appears in Collections:Article

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.